# SDR SWIA201641934

- Difficulty date: February 13, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 34,133 hours, 28,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS CORROSION ON DOOR SILL.  REPLACED SERVICE DOOR SILL IAW AMM.  OPS AND FIT CHECKS GOOD.
